Skip navigation.

HOME > Publications > Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

PJA Ser. B

transactions

CiNii

Proceedings of the Japan Academy, Ser. A Mathematical SciencesThe aim of the Proceedings of the Japan Academy, Series A, is the rapid publication of original papers in mathematical sciences. The paper should be written in English or French (preferably in English), and at most 6 pages long when published. A paper that is a résumé or an announcement (i.e. one whose details are to be published elsewhere) can also be submitted. The paper is published promptly if once communicated by a Member of the Academy at its General Meeting, which is held monthly except in July and in August.

Vol. 91 No. 2 (2015)

A note on the Diophantine equation $x^{2} + q^{m} = c^{2n}$
Mou-Jie Deng
Proc. Jpn. Acad., Ser. A, Vol. 91, 15-18 (2015) [Abstract and Full Text]
Counterexamples to $C^{\infty}$ well posedness for some hyperbolic operators with triple characteristics
Enrico Bernardi and Tatsuo Nishitani
Proc. Jpn. Acad., Ser. A, Vol. 91, 19-24 (2015) [Abstract and Full Text]
On transcendental analytic functions mapping an uncountable class of $U$-numbers into Liouville numbers
Diego Marques and Josimar Ramirez
Proc. Jpn. Acad., Ser. A, Vol. 91, 25-28 (2015) [Abstract and Full Text]
Semisimple symmetric spaces without compact manifolds locally modelled thereon
Yosuke Morita
Proc. Jpn. Acad., Ser. A, Vol. 91, 29-33 (2015) [Abstract and Full Text]

↑Go to TOP